Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 22, Number 101

All articles in this issue are freely accessible.

On difference approximations with wrong boundary values
Heinz-Otto Kreiss and Einar Lundqvist.
Math. Comp. 22 (1968), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228193
On numerical calculation of transonic flow patterns
S. Bergman, J. G. Herriot and T. G. Kurtz.
Math. Comp. 22 (1968), 13-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224335
Finite difference methods for nonlinear hyperbolic systems
A. R. Gourlay and J. Ll. Morris.
Math. Comp. 22 (1968), 28-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223114
Explicit $O(h^{2})$ bounds on the eigenvalues of the half-$L$
Blair K. Swartz.
Math. Comp. 22 (1968), 40-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223112
Estimating optimum overrelaxation parameters
L. A. Hageman and R. B. Kellogg.
Math. Comp. 22 (1968), 60-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229371
Interpolation and quadrature methods for ordinary differential equations
G. J. Cooper.
Math. Comp. 22 (1968), 69-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224289
A special case of the Filon quadrature formula
Lloyd D. Fosdick.
Math. Comp. 22 (1968), 77-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225485
Error estimates for Gauss quadrature formulas for analytic functions
M. M. Chawla and M. K. Jain.
Math. Comp. 22 (1968), 82-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223093
Asymptotic error estimates for the Gauss quadrature formula
M. M. Chawla and M. K. Jain.
Math. Comp. 22 (1968), 91-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223094
An error analysis for numerical multiple integration. I
Robert E. Barnhill.
Math. Comp. 22 (1968), 98-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226852
The use of the hypercircle inequality in deriving a class of numerical approximation rules for analytic functions
Richard A. Valentin.
Math. Comp. 22 (1968), 110-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223792
The Lawson algorithm and extensions
John R. Rice and Karl H. Usow.
Math. Comp. 22 (1968), 118-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232137
A rational approximation to the logarithm
R. P. Kelisky and T. J. Rivlin.
Math. Comp. 22 (1968), 128-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226262
On the evaluation of integrals related to the error function
C. Chiarella and A. Reichel.
Math. Comp. 22 (1968), 137-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223068
On the calculation of the inverse of the error function
Anthony Strecok.
Math. Comp. 22 (1968), 144-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223070
The incomplete beta function and its ratio to the complete beta function
David Osborn and Richard Madey.
Math. Comp. 22 (1968), 159-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Zeros of sections of the zeta function. II
Robert Spira.
Math. Comp. 22 (1968), 163-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228456
On designs of maximal $(+1,-1)$-matrices of order $n≡2(mod 4)$
C. H. Yang.
Math. Comp. 22 (1968), 174-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225476
Amicable numbers and the bilinear diophantine equation
Elvin J. Lee.
Math. Comp. 22 (1968), 181-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224543
Numerical evaluation of an isoperimetric constant
Z. A. Melzak.
Math. Comp. 22 (1968), 188-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223976
Proof that every integer $≤452,479,659$ is a sum of five numbers of the form $Q_{x}≡(x^{3}+5x)/6$, $x≥0$
Herbert E. Salzer and Norman Levine.
Math. Comp. 22 (1968), 191-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224578
A map-folding problem
W. F. Lunnon.
Math. Comp. 22 (1968), 193-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221957
The maxima of $P_{r}(n_{1},n_{2})$
M. S. Cheema and H. Gupta.
Math. Comp. 22 (1968), 199-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222045
A new approximation related to the error function
W. R. Schucany and H. L. Gray.
Math. Comp. 22 (1968), 201-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Improvement in recurrence techniques for the computation of Bessel functions of integral order
Fr. Mechel.
Math. Comp. 22 (1968), 202-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The Zeros of $P_{𝜈}^{1}(cos𝜃)$ and $\frac{∂}∂𝜃 P^{1}_{𝜇}(cos𝜃)$
Peter H. Wilcox.
Math. Comp. 22 (1968), 205-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Substitution formulas for Laplace transformations
R. G. Buschman.
Math. Comp. 22 (1968), 209-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 22 (1968), 212-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 22 (1968), 244-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 22 (1968), 246-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 22 (1968), 248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Addendum
Carson Flammer.
Math. Comp. 22 (1968), 249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions